ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Sliding mode control-based algorithms for consensus in connected swarms

Rao, Sachit and Ghose, Debasish (2011) Sliding mode control-based algorithms for consensus in connected swarms. In: International Journal of Control, 84 (9). pp. 1477-1490.

[img] PDF
2011-SRao-DG-IJC.pdf - Published Version
Restricted to Registered users only

Download (472kB) | Request a copy
Official URL: http://www.tandfonline.com/doi/abs/10.1080/0020717...


In this article, finite-time consensus algorithms for a swarm of self-propelling agents based on sliding mode control and graph algebraic theories are presented. Algorithms are developed for swarms that can be described by balanced graphs and that are comprised of agents with dynamics of the same order. Agents with first and higher order dynamics are considered. For consensus, the agents' inputs are chosen to enforce sliding mode on surfaces dependent on the graph Laplacian matrix. The algorithms allow for the tuning of the time taken by the swarm to reach a consensus as well as the consensus value. As an example, the case when a swarm of first-order agents is in cyclic pursuit is considered.

Item Type: Journal Article
Publication: International Journal of Control
Publisher: Taylor and Francis Group
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Keywords: multi-agent systems;consensus;sliding mode control;algebraic graphs
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Date Deposited: 25 Oct 2011 09:57
Last Modified: 26 Oct 2011 05:19
URI: http://eprints.iisc.ac.in/id/eprint/41670

Actions (login required)

View Item View Item